Gonchenko, Sergei Vladimirovich

Statistics Math-Net.Ru
Total publications: 47
Scientific articles: 38
Presentations: 2

Number of views:
This page:1381
Abstract pages:8774
Full texts:2452
Doctor of physico-mathematical sciences
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. S. V. Gonchenko, M. H. Kaynov, A. O. Kazakov, D. V. Turaev, “On methods for verification of the pseudohyperbolicity of strange attractors”, Izvestiya VUZ. Applied Nonlinear Dynamics, 29:1 (2021),  160–185  mathnet
2. S. V. Gonchenko, M. S. Gonchenko, I. O. Sinitsky, “On mixed dynamics of two-dimensional reversible diffeomorphisms with symmetric non-transversal heteroclinic cycles”, Izv. RAN. Ser. Mat., 84:1 (2020),  27–59  mathnet  mathscinet  elib; Izv. Math., 84:1 (2020), 23–51  isi  scopus
3. S. V. Gonchenko, A. S. Gonchenko, A. O. Kazakov, “Three Types of Attractors and Mixed Dynamics of Nonholonomic Models of Rigid Body Motion”, Trudy Mat. Inst. Steklova, 308 (2020),  135–151  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 308 (2020), 125–140  isi  scopus
4. S. V. Gonchenko, A. S. Gonchenko, A. O. Kazakov, A. D. Kozlov, Yu. V. Bakhanova, “Mathematical theory of dynamical chaos and its applications: Review. Part 2. Spiral chaos of three-dimensional flows”, Izvestiya VUZ. Applied Nonlinear Dynamics, 27:5 (2019),  7–52  mathnet  elib
5. A. S. Gonchenko, S. V. Gonchenko, A. O. Kazakov, A. D. Kozlov, “Mathematical theory of dynamical chaos and its applications: Review. Part 1. Pseudohyperbolic attractors”, Izvestiya VUZ. Applied Nonlinear Dynamics, 25:2 (2017),  4–36  mathnet
6. S. V. Gonchenko, D. V. Turaev, “On three types of dynamics and the notion of attractor”, Trudy Mat. Inst. Steklova, 297 (2017),  133–157  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 116–137  isi  scopus
7. Amadeu Delshams, Marina Gonchenko, Sergey V. Gonchenko, “On Bifurcations of Area-preserving and Nonorientable Maps with Quadratic Homoclinic Tangencies”, Regul. Chaotic Dyn., 19:6 (2014),  702–717  mathnet  mathscinet  zmath  isi
8. Sergey V. Gonchenko, Ivan I. Ovsyannikov, Joan C. Tatjer, “Birth of Discrete Lorenz Attractors at the Bifurcations of 3D Maps with Homoclinic Tangencies to Saddle Points”, Regul. Chaotic Dyn., 19:4 (2014),  495–505  mathnet  mathscinet  zmath  isi
9. Sergey V. Gonchenko, Оlga V. Gordeeva, Valery I. Lukyanov, Ivan I. Ovsyannikov, “On Bifurcations of Multidimensional Diffeomorphisms Having a Homoclinic Tangency to a Saddle-node”, Regul. Chaotic Dyn., 19:4 (2014),  461–473  mathnet  mathscinet  zmath  isi
10. Valentin S. Afraimovich, Sergey V. Gonchenko, Lev M. Lerman, Andrey L. Shilnikov, Dmitry V. Turaev, “Scientific Heritage of L.P. Shilnikov”, Regul. Chaotic Dyn., 19:4 (2014),  435–460  mathnet  mathscinet  zmath  isi
11. Alexander S. Gonchenko, Sergey V. Gonchenko, “On existence of Lorenz-like attractors in a nonholonomic model of Celtic stones”, Nelin. Dinam., 9:1 (2013),  77–89  mathnet
12. Alexander S. Gonchenko, Sergey V. Gonchenko, Alexey O. Kazakov, “Richness of Chaotic Dynamics in Nonholonomic Models of a Celtic Stone”, Regul. Chaotic Dyn., 18:5 (2013),  521–538  mathnet  mathscinet  zmath  isi
13. S. V. Gonchenko, E. V. Zhuzhoma, N. V. Isaenkova, “The destruction of the Smale-Williams solenoids”, Zhurnal SVMO, 15:1 (2013),  65–70  mathnet
14. Alexander S. Gonchenko, Sergey V. Gonchenko, Alexey O. Kazakov, “On some new aspects of Celtic stone chaotic dynamics”, Nelin. Dinam., 8:3 (2012),  507–518  mathnet
15. A. S. Gonchenko, S. V. Gonchenko, L. P. Shilnikov, “Towards scenarios of chaos appearance in three-dimensional maps”, Nelin. Dinam., 8:1 (2012),  3–28  mathnet
16. S. V. Gonchenko, O. V. Sten'kin, “Homoclinic $\Omega$-explosion: hyperbolicity intervals and their boundaries”, Nelin. Dinam., 7:1 (2011),  3–24  mathnet  elib
17. S. V. Gonchenko, A. S. Gonchenko, M. I. Malkin, “On classification of classical and half-orientable horseshoes in terms of boundary points”, Nelin. Dinam., 6:3 (2010),  549–566  mathnet  elib
18. S. V. Gonchenko, I. I. Ovsyannikov, “On bifurcations of three-dimensional diffeomorphisms with a non-transversal heteroclinic cycle containing saddle-foci”, Nelin. Dinam., 6:1 (2010),  61–77  mathnet  elib
19. S. V. Gonchenko, A. S. Gonchenko, “Towards a classification of linear and nonlinear smale horseshoes”, Nelin. Dinam., 3:4 (2007),  423–443  mathnet
20. S. V. Gonchenko, V. S. Gonchenko, J. C. Tatjer, “Bifurcations of Three-Dimensional Diffeomorphisms with Non-Simple Quadratic Homoclinic Tangencies and Generalized Hénon Maps”, Regul. Chaotic Dyn., 12:3 (2007),  233–266  mathnet  mathscinet  zmath
21. S. V. Gonchenko, O. V. Sten'kin, L. P. Shilnikov, “On the existence of infinitely many stable and unstable invariant tori for systems from Newhouse regions with heteroclinic tangencies”, Nelin. Dinam., 2:1 (2006),  3–25  mathnet
22. S. V. Gonchenko, K. R. Schneider, D. V. Turaev, “Quasiperiodic regimes in multisection semiconductor lasers”, Regul. Chaotic Dyn., 11:2 (2006),  213–224  mathnet  mathscinet  zmath
23. S. V. Gonchenko, J. D. Meiss, I. I. Ovsyannikov, “Chaotic dynamics of three-dimensional Hénon maps that originate from a homoclinic bifurcation”, Regul. Chaotic Dyn., 11:2 (2006),  191–212  mathnet  mathscinet  zmath
24. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Existence of Infinitely Many Elliptic Periodic Orbits in Four-Dimensional Symplectic Maps with a Homoclinic Tangency”, Trudy Mat. Inst. Steklova, 244 (2004),  115–142  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 244 (2004), 106–131
25. S. V. Gonchenko, V. S. Gonchenko, “On Bifurcations of Birth of Closed Invariant Curves in the Case of Two-Dimensional Diffeomorphisms with Homoclinic Tangencies”, Trudy Mat. Inst. Steklova, 244 (2004),  87–114  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 244 (2004), 80–105
26. S. V. Gonchenko, L. P. Shilnikov, “On two-dimensional area-preserving maps with homoclinic tangencies that have infinitely many generic elliptic periodic points”, Zap. Nauchn. Sem. POMI, 300 (2003),  155–166  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2767–2773
27. S. V. Gonchenko, A. S. Markichev, A. E. Shatalin, “Stable Periodic Trajectories of Two-Dimensional Diffeomorphisms Close to a Diffeomorphism with a Structurally Unstable Heteroclinic Contour”, Differ. Uravn., 37:2 (2001),  191–201  mathnet  mathscinet; Differ. Equ., 37:2 (2001), 205–215
28. S. V. Gonchenko, L. P. Shilnikov, “Hyperbolic properties of four-dimensional symplectic mappings with a structurally unstable trajectory homoclinic to a fixed point of the saddle-focus type”, Differ. Uravn., 36:11 (2000),  1464–1474  mathnet  mathscinet; Differ. Equ., 36:11 (2000), 1610–1620
29. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Homoclinic tangencies of arbitrary order in Newhouse domains”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 67 (1999),  69–128  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:1 (2001), 1738–1778
30. S. V. Gonchenko, L. P. Shilnikov, D. V. Turaev, “Elliptic Periodic Orbits Near a Homoclinic Tangency in Four-Dimensional Symplectic Maps and Hamiltonian Systems With Three Degrees of Freedom”, Regul. Chaotic Dyn., 3:4 (1998),  3–26  mathnet  mathscinet  zmath
31. S. V. Gonchenko, L. P. Shilnikov, “On two-dimensional analitical area-preserving diffeomorphisms with a countable set of elliptic periodic points of stable type”, Regul. Chaotic Dyn., 2:3-4 (1997),  106–123  mathnet  mathscinet  zmath
32. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “On Newhouse domains of two-dimensional diffeomorphisms that are close to a diffeomorphism with a structurally unstable heteroclinic contour”, Trudy Mat. Inst. Steklova, 216 (1997),  76–125  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 216 (1997), 70–118
33. S. V. Gonchenko, “Moduli of $\Omega$-conjugacy of two-dimensional diffeomorphisms with a structurally unstable heteroclinic contour”, Mat. Sb., 187:9 (1996),  3–24  mathnet  mathscinet  zmath; Sb. Math., 187:9 (1996), 1261–1281  isi  scopus
34. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Dynamical phenomena in multidimensional systems with a structurally unstable homoclinic Poincaré curve”, Dokl. Akad. Nauk, 330:2 (1993),  144–147  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 410–415
35. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “On the existence of Newhouse regions in a neighborhood of systems with a structurally unstable homoclinic Poincaré curve (the multidimensional case)”, Dokl. Akad. Nauk, 329:4 (1993),  404–407  mathnet  mathscinet  zmath; Dokl. Math., 47:2 (1993), 268–273
36. S. V. Gonchenko, L. P. Shilnikov, “On moduli of systems with a structurally unstable homoclinic Poincare curve”, Izv. RAN. Ser. Mat., 56:6 (1992),  1165–1197  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 41:3 (1993), 417–445  isi
37. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Models with a structurally unstable homoclinic Poincaré curve”, Dokl. Akad. Nauk SSSR, 320:2 (1991),  269–272  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 422–426
38. S. V. Gonchenko, L. P. Shilnikov, “Dynamical systems with structurally unstable homoclinic curves”, Dokl. Akad. Nauk SSSR, 286:5 (1986),  1049–1053  mathnet  mathscinet  zmath
39. S. V. Gonchenko, “Stable periodic motions in systems close to a structurally unstable homoclinic curve”, Mat. Zametki, 33:5 (1983),  745–756  mathnet  mathscinet  zmath; Math. Notes, 33:5 (1983), 384–389  isi

40. S. V. Gonchenko, E. V. Zhuzhoma, E. Ya. Gurevich, L. M. Lerman, O. V. Pochinka, V. F. Tishkin, I. I. Chuchaev, L. A. Sukharev, P. A. Shamanaev, R. V. Zhalnin, T. Ph. Mamedova, “Вячеслав Зигмундович Гринес (к семидесятилетию со дня рождения)”, Zhurnal SVMO, 18:4 (2016),  168–171  mathnet
41. V. S. Afraimovich, L. A. Belyakov, V. V. Bykov, S. V. Gonchenko, L. M. Lerman, V. I. Lukyanov, M. I. Malkin, A. D. Morozov, D. V. Turaev, “Leonid Pavlovich Shilnikov (17.12.1934–26.12.2011)”, Nelin. Dinam., 8:1 (2012),  183–186  mathnet
42. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Uspekhi Mat. Nauk, 67:3(405) (2012),  175–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:3 (2012), 573–577  isi
43. V. S. Afraimovich, L. M. Lerman, S. V. Gonchenko, “Leonid Pavlovich Shilnikov (to the 75th anniversary)”, Nelin. Dinam., 6:1 (2010),  5–22  mathnet
44. S. V. Gonchenko, V. S. Gonchenko, L. P. Shilnikov, “On a homoclinic origin of Hénon-like maps”, Regul. Chaotic Dyn., 15:4-5 (2010),  462–481  mathnet  mathscinet  zmath
45. S. Gonchenko, M.-Ch. Li, “Shilnikov’s cross-map method and hyperbolic dynamics of three-dimensional Hénon-like maps”, Regul. Chaotic Dyn., 15:2-3 (2010),  165–184  mathnet  mathscinet  zmath
46. S. V. Gonchenko, L. P. Shilnikov, D. V. Turaev, “On Global Bifurcations in Three-Dimensional Diffeomorphisms Leading to Wild Lorenz-Like Attractors”, Regul. Chaotic Dyn., 14:1 (2009),  137–147  mathnet  mathscinet  zmath
47. M. S. Gonchenko, S. V. Gonchenko, “On Cascades of Elliptic Periodic Points in Two-Dimensional Symplectic Maps with Homoclinic Tangencies”, Regul. Chaotic Dyn., 14:1 (2009),  116–136  mathnet  mathscinet  zmath
48. S. V. Gonchenko, L. M. Lerman, D. V. Turaev, “Leonid Pavlovich Shilnikov. On his 70th birthday”, Regul. Chaotic Dyn., 11:2 (2006),  139–140  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Anosov $\varepsilon$-orbits and mixed dynamics
Sergey Gonchenko
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 20, 2016 15:35   
2. Аттракторы и репеллеры в окрестности эллиптических точек обратимых систем
S. V. Gonchenko
Hamiltonian systems and statistical mechanics
March 25, 2013

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021